MathSciNet Relay Station
MathSciNet bibliographic data
MR1041898 47B38 (41A36 41A65 46N20 47D06)
Altomare, Francesco Limit semigroups of Bernstein-Schnabl operators associated with positive projections. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), no. 2, 259–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement